This document is from the collections at the Dole Archives, University of Kansas

Save this PDF as:
 WORD  PNG  TXT  JPG

Size: px
Start display at page:

Download "This document is from the collections at the Dole Archives, University of Kansas"

Transcription

1 SENATOR DOLE'S VISIT TO KANSAS, IOWA & MISSOURI Sunday thru Tuesday, October 1976 Sunday, 17 October 1976 Kansas City, Missouri 6: 40 pm CDT Advanceman: M. Scanlon Press Advance: H. Akin MOTORCADE ARRIVES Crown Center Hotel, Kansas City, Missouri. Senator and Mrs. Dole will be met by: Dutton Brookfield, State PFC Chairman Miss Lydia Miller, Chairman, Jackson County GOP Lem T. Jones, Vice Chairman, Missouri PFC Hal Saunders, PFC Coordinator, 5th District GUEST AND STAFF INSTRUCTIONS: office, Room 1718, 17th floor. remainder of the evening. Room assignments in Staff You are free for the PRESS NOTE: Press center located room 554, 5th floor. Press facilities: 10 LD's PRESS NOTE: Press will remain overnight at the Crown Center Hotel. Press are preregistered and keys may be picked up in main lobby, cashier's counter. PRESS NOTE: You are free for the remainder of the evening. Senator and Mrs. Dole proceed to Suite, No :00 pm Senator and Mrs. Dole arrive Suite. OVERNIGHT Sunday, 17 October 1976 BAGGAGE CALL: 11:00 am :. ;..-_. c. GUEST AND STAFF INSTRUCTIONS: Baggage will be accepted in staff office, Room 1718, no later than 11:00 am. Page 1 of 25

2 -2- PRESS NOTE: Baggage will be accepted in press center, Room 554, no later than 11:00 am. 10:25 am 10:30 am Mrs. Dole departs Suite and proceeds to motorcade for boarding. Mrs. Dole's motorcade departs Crown Center Hotel en route Kansas City International Airport. 11:30 am for boarding, main entrance, Crown Center Hotel. Assignments as on arrival. PRESS NOTE: Press proceed to main entrance of hotel to board motorcade. 11:35 am 11:40 am 12:05 pm Senator departs Suite and proceeds to motorcade for boarding. MOTORCADE DEPARTS Crown Center Hotel en route Breckenridge Inn. (Driving time: 20 minutes) MOTORCADE ARRIVES Breckenridge Inn for farm leaders meeting. Senator will be met by: Richard King, Congressional Candidate, 4th District of Missouri Thomas Coleman, Congressional Candidate, 6th District of Missouri GUEST AND STAFF INSTRUCTIONS: Proceed to Apache Ballroom for reception. 12:10 pm Senator proceeds to Cheyenne Room. Senator arrives Cheyenne Room for meeting with local farm leaders. PRESS NOTE: Open Press Coverage for the first 10 minutes of the meeting. 12:35 pm Meeting with local farm leaders concludes. Page 2 of 25

3 -3-12:40 pm Senator meets with Congressional candidates in Cheyenne Room. OFFICIAL PHOTO COVERAGE 12:45 pm Senator departs Cheyenne Room and proceeds to holding room, No. 110, first floor, Breckenridge Inn. PRESS NOTE: Press proceed to press area, Apache Ballroom. Press facilities: 6 LD's Camera throw 35' 12:50 pm Senator arrives holding room. PERSONAL/STAFF TIME: 10 minutes '1:00 pm 1:05 pm Senator departs holding room and proceeds to Apache Ballroom. Senator arrives Apache Ballroom for GOP Candidates Reception, 1:15 pm 1:25 pm 1:05 pm 1:13 pm CROWD SITUATION NOTE: Senator will be announced as he enters room. Proceeds directly to stage and is seated. Program begins. Introduction of the Senator by Dutton Brookfield, PFC Senator's remarks begin. Chairman FULL PRESS COVERAGE Senator's remarks conclude. Senator departs podium and informally greets reception guests. 1: 30 pm for boarding. Assignments as on arrival. 1:35 pm Senator departs Apache Ballroom and proceeds to motorcade for boarding. ~ - =- c,. 1: 40 pm MOTORCADE DEPARTS Breckenridge Inn en route Kansas City Municipal Airport. (Driving time: 15 minutes) Page 3 of 25

4 -4-1:55 pm MOTORCADE ARRIVES Kansas City Municipal Airport. 2:00 pm CDT CAMPAIGN EXPRESS DEPARTS Kansas City Municipal Airport en route Waterloo, Iowa. (Flying time: 1 hour) (No time change) 3:00 pm CDT Advanceman: P. Laudenslager Press Advance: T. Baxte..r CAMPAIGN EXPRESS ARRIVES Waterloo Airport, Waterloo, Iowa. Senator Dole will be met by: Judy Cutley, CoChairman, County GOP Hugh Fields, CoChairman, County GOP Congressman Charles Grassley, 3rd C~ngressional District Jack Warren, Past GOP State Chairman for boarding. Assignments as follows: Lead P. Laudenslager Limo Senator Dole Follow up usss Spare usss Control J. Waters P. Russo Press 1 T. Baxter Press 2 L. Speakes Press 3 D. Wendell Guest & staff bus All others Tail usss. ~ =- C;, Senator proceeds to motorcade for boarding. 3:15 pm MOTORCADE DEPARTS Waterloo Airport en route Hudson, Iowa. (Driving time: 25 minutes) Page 4 of 25

5 -5-3:40 pm MOTORCADE ARRIVES American Soybean Association Headquarters, Hudson Iowa for ASA meeting. Senator will be met by: Jim Yancy, Director of Public Affairs, American Soybean Association Ralph Jackson, Executive Vice President, American Soybean Association Mrs. Ann Jackson Willard Hansen, State Senator GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff holding room. PRESS NOTE: Press Center located lower level. Remarks from meeting will be piped to press center. Press facilities: 10 ld's 3:43 pm 3:45 pm 4:05 pm 4:07 pm Senator proceeds to downstairs conference room. Senator arrives conference room for meeting with 15 directors and staff, American Soybean Association. PRESS POOL COVERAGE Introduction of the Senator by Richard Elijah, National Director, American Soybean Association, Chairman, State Farmers for Ford. NOTE: This meeting will be an informal, round table discussion. Senator departs conference room and proceeds to off ice of Kenneth Bader. Senator arrives Bader office for American Soybean Association radio taping. :.. ::..-_ Ca 4:10 pm Radio taping begins. Interviewer - Ron Michelson, American Soybean Assn. Radio/TV Editor NOTE: Tape will be distributed on Monday, 25 October, to 800 stations in 24 states for airing on Wednesday, 27 October. Page 5 of 25

6 -6-4:15 pm Radio taping concludes. for boarding. Assignments as on arrival. Senator departs Bader off ice and proceeds to motorcade for boarding. 4:20 pm MOTORCADE DEPARTS American Soybean Association Headquarters en route Conway Civic Center, Waterloo, Iowa. (Driving time: 25 minutes) 4:45 pm MOTORCADE ARRIVES Conway Civic Center for rally. CROWD SITUATION Senator will be met by: Roger Pease, 3rd District GOP Chairman Emma Krambeck, GOP volunteer GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff office, Room 24. PRESS NOTE: Press proceed to auditorium to preposition for Senator's remarks. PRESS NOTE: Press filing room located room 25, adjacent to auditorium. press facilities: 10 ld's Senator proceeds to holding room, Manager's office. 4 :50 pm Senator arrives holding room. PERSONAL/STAFF TIME: 10 minutes 5:00 pm Senator proceeds to auditorium.. -:. ~-- -. ~ GUEST AND STAFF INSTRUCTIONS: You will be escorted to auditorium seats. Page 6 of 25

7 -7-5:02 pm Senator arrives auditorium, proceeds to platform and remains standing. 5:03 pm Welcome of Senator by John McDonald, National Committeeman Introduction of Congressman Charles Grassley by John McDonald. 5:10 pm 5:05 pm Introduction of the Senator by Congressman Grassley. Senator's remarks begin. FULL PRESS COVERAGE,5: 25 pm Senator's remarks conclude. Senator departs platform stage-right and greets reception guests. 5:30 pm 5:35 pm Senator departs auditorium and proceeds to Room 10. Senator arrives Room 10 for 3rd District Volunteer reception. PRESS POOL COVERAGE for boarding. Assignments as on arrival. PRESS NOTE: Press Center located Room 25. Press facilities: 10 ld's Press filing time = 20 minutes. Senator informally greets reception guests. 5:55 pm 6:00 pm 5:50 pm PRESS NOTE: Press proceed to motorcade for boarding. Senator departs volunteer reception and proceeds to motorcade for boarding. MOTORCADE DEPARTS Conway Civic Center en route Waterloo Airport. (Driving time: 15 minutes) Page 7 of 25

8 -8-6:15 pm MOTORCADE ARRIVES Waterloo Airport. 6:25 pm CDT 7:20 pm CDT Advanceman: E. Redfern 'Press Advance: K. Hughe_s CAMPAIGN EXPRESS DEPARTS Waterloo Airport en route Sioux City, Iowa. (Flying time: 55 minutes) (No time change CAMPAIGN EXPRESS ARRIVES Sioux City Airport, Sioux City, Iowa. Senator Dole will be met by: Wylie Mayne, District PFC Chairman JoAnn Soper, Candidate for Congress for boarding. Assignments as follows: Lead E. Redfern Limo Senator Dole Follow up usss It Control J, Waters P. Russo D. Owen Spare usss Press 1 K. Hughes Press 2 L. Speakes Press 3 D. Wendell Guest car.:.. ;:_. ~ Staff & Press bus All others ID usss Tail usss Page 8 of 25

9 -9- PRESS NOTE: Press area located S. E. corner Graham Aviation terminal main lobby. Press facilities: Senator proceeds to motorcade for boarding. 15 LD's 7:35 pm MOTORCADE DEPARTS Sioux City Airport en route Hilton Hotel, Sioux City, Iowa. (Driving time: 15 minutes) 7:50 pm MOTORCADE ARRIVES Hilton Hotel. I \ Senator will be met by: Regis Lesko, General Manager, Hilton Hotel Brad Cox, Sales Manager, Hilton Hotel GUEST AND STAFF INSTRUCTIONS: Staff Room Proceed to assigned rooms, PRESS NOTE: Press will remain overnight at the Hilton Hotel. Press are pre-registered. Keys may be picked up in press center, Salon C & D, 2nd floor. PRESS NOTE: Press center located Salon C & D, 2nd floor. Press facilities: Senator proceeds to Suite, No LD's 7:55 pm Senator arrives Suite. PERSONAL/STAFF TIME: 30 minutes. 8:20 pm GUEST AND STAFF INSTRUCTIONS: Proceed to Plaza Center Ballroom, 2nd floor.. :. =-~ c. PRESS NOTE: Press may proceed to press area, Plaza Center Ballroom, to pre-position for Senator's remarks. Page 9 of 25

10 -10-8:25 pm Senator departs Suite and proceeds to Plaza Center Ballroom. NOTE: Joanne Soper, Candidate for Congress, will join Senator at the elevator. 8: 30 pm Senator arrives Plaza Center Ballroom and proceeds to podium. ATTENDANCE: 300 8:40 pm 8:38 pm Introduction of the Senator by Joanne Soper. Senator's remarks begin. FULL PRESS COVERAGE. 8:55 pm 9: 00 pm - 9:10 pm Senator's remarks conclude. Senator departs podium and proceeds to Suite. Senator arrives Suite. GUEST AND STAFF INSTRUCTIONS: You are free for the evening. PRESS NOTE: You are free for the evening. OVERNIGHT Monday, 18 October 1976 BAGGAGE CALL: 7:00 am GUEST AND STAFF INSTRUCTIONS: Baggage will be accepted in Staff office, Room 1101, no later than 7:00 am. PRESS NOTE: Baggage will be accepted in Press center no later than 7:00 am.. :..:;-_,~ 7:15 am for boarding. Assignments as on arrival. 7:20 am Senator departs Suite and proceeds to motorcade for boarding. Page 10 of 25

11 -11-7:25 am MOTORCADE DEPARTS Hilton Hotel en route Sioux City Stockyard. (Driving time: 10 minutes) 7:35 am MOTORCADE ARRIVES Sioux City Stockyards. Senator will be met by: L. Van Kuhl, President, Sioux City Stockyards Co. Richard Welding, Director, Sioux City Livestock Assn. GUEST AND STAFF INSTRUCTIONS: You will remain with Senator's party. 7: 40 am_ Senator, escorted by Mr. Kuhl and Mr. Welding, proceed to Hog Yard for tour of area. 7:55 am 8:00 am 8:05 am 7:50 am for boarding. Assignments as on arrival. Senator departs Hog Yard and proceeds to motorcade for boarding. MOTORCADE DEPARTS Hog Yards en route to Cattle Yards. (Driving time: 5 minutes) MOTORCADE ARRIVES Cattle Yard. Senator will be met by: 8:10 am 8:25 am Senator proceeds on tour of Cattle Yard. Senator arrives Livestock Auction Center. GUEST AND STAFF INSTRUCTIONS: to staff viewing area. You will be escorted PRESS NOTE: Nets proceed to press area auction arena. Remaining travelling pool proceed to viewing area top row arena. Page 11 of 25

12 -12-8:30 am Senator proceeds to holding room adjacent to auction area. PERSONAL/STAFF TIME: 5 minutes 8:35 am 8:40 am Senator departs holding room and proceeds to auction area. Senator arrives auction area, CROWD SITUATION 8: 45 am 8:42 am Introduction of the Senator by Joanne Soper, Candidate for Congress. Senator's remarks begin. FULL PRESS COVERAGE 9:00 am Senator's remarks conclude. 9:05 am 9:15 am 9:25 am for boarding. Motorcade will be at opposite end of building -- follow cat walk to motorcade. Assignments as on arrival. Senator departs podium and proceeds to motorcade for boarding. MOTORCADE DEPARTS Sioux City Stockyard en route Sioux City Airport. (Driving time: 10 minutes) MOTORCADE ARRIVES Sioux City Airport. '.:. :;- c.. 9:55 am CDT 11:10 am CDT Advanceman: J. Reppert Press Advance: J. Robinette CAMPAIGN EXPRESS DEPARTS Sioux City en route Cape Giradeau, Missouri. (Flying time: 1 hour 15 minutes) (No time change) CAMPAIGN EXPRESS ARRIVES Cape Giradeau Municipal Airport. Senator will be met by: Governor "Kit" Bond Mayor Howard Tooke, City of Cape Giradeau Assistant Attorney General John Ashcroft Page 12 of 25

13 for boarding. Assignments as follows: Pilot Lead Limo Follow up Control Spare Press 1 Press 2 Press 3 Guest Car PI Guest & Staff bus Gov. Bond Limo Tail J, Reppert usss Senator Dole usss J, Waters P. Russo usss J. Robinette L. Speake s D. Wendell Mayor Tooke John Ashcroft Lehman Finch usss All others usss Senator proceeds to motorcade for boarding. 11: 25 am MOTORCADE DEPARTS Cape Giradeau Municipal Airport en route Southeastern Missouri State University. (Driving time: 20 minutes) 11:45 am MOTORCADE ARRIVES Southeastern Missouri State University, Academic Terrace. CROWD SITUATION :.. -=-- - ~ Senator will be met by: Robert Leestamper, President, Southeastern Missouri State U. Page 13 of 25

14 -14- GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area. PRESS NOTE: Press proceed to press platform, flat bed truck. Senator proceeds to platform. Camera throw 30' 11:50 am 11:55 am 12:00 noon 12:05 pm Introduction of platform guests by President Leestamper. Governor Bond proceeds to podium. Governor Bond's remarks. Introduction of the Senator by Governor Bond. Senator's remarks begin, 12:15 pm FULL PRESS COVERAGE Senator's remarks conclude. REMARKS WILL BE BROADCAST LIVE (KGMO - ABC AFFILIATE) Senator departs podium and greets crowd. 12:25 pm 12:30 pm 12:20 pm for boarding. Assignments as on arrival. Senator departs Academic Terrace and proceeds to motorcade for boarding. MOTORCADE DEPARTS Southeastern Missouri State University en route Holiday Inn. (Driving time; 10 minutes) 12:40 pm MOTORCADE ARRIVES Holiday Inn. GUEST AND STAFF INSTRUCTIONS: Staff room located Room 234. PRESS NOTE: Press center located room 100 & 102, ground level. Press facilities: 10 LD's Page 14 of 25

15 -15- Senator proceeds to holding room, No :45 pm Senator arrives holding room. PERSONAL/STAFF TIME: 10 minutes 12:55 pm 1:00 pm Senator departs holding room and proceeds to Main Ballroom. Senator arrives Main Ballroom for GOP Luncheon. ATTENDANCE: 250 PRESS NOTE: Press proceed to press platform. PRESS NOTE: Press platform will be moved to another area for the second event. 1:05 pm 1 :..02 pm Introduction of the Senator by Governor Bond. Senator's remarks begin. 1:15 pm 1:20 pm 1:25 pm FULL PRESS COVERAGE Senator's remarks conclude. Senator departs Main Ballroom and proceeds to holding room. Senator arrives holding room. PERSONAL/STAFF TIME: 45 minutes PRESS NOTE: Press filing time/free time 2:10 pm Senator departs holding room and proceeds to Main Ballroom. PRESS NOTE: Press proceed to press platform.. :. =-. Co 2:15 pm Senator arrives Main Ballroom for GOP/PFC Reception. CROWD SITUATION Page 15 of 25

16 -16- Senator will be escorted by: Bob Hemperly, 10th District GOP Chairman Vernon Landgraff, 10th District Bond Chairman Senator informally greets reception guests. 2:30 pm 2:35 pm 2:25 pm for boarding. Motorcade located front entrance of Holiday Inn. Senator departs Main Ballroom and proceeds to motorcade for boarding. MOTORCADE DEPARTS Holiday Inn en route Cape Giradeau Municipal Airport. (Driving time; 10 minutes) 2:45 pm MOTORCADE ARRIVES Cape Giradeau Municipal Airport. 3:00 pm CDT 3:40 pm CDT Advanceman: D. Stringer Press Advance: H. Gluff CAMPAIGN EXPRESS DEPARTS Cape Giradeau Municipal Airport en route Springfi~ld, Missouri. (Flying time: 40 minutes) (No time change) CAMPAIGN EXPRESS ARRJVES Springfield Municipal Airport, Springfield, Missouri. Senator will be met by: Congressman Gene Taylor Lt. Governor William Phelps James Tatum, PFC Chairman, 7th Congressional District George Donnagan, Southern Missouri Area Coordinator for boarding. Assignments as follows:. -:.. :..-_. (;. Lead Limo Follow up D. Stringer Senator Dole usss Page 16 of 25

17 -17- Control J. Waters P. Russo Press 1 H. Cluff Press 2 L. Speakes Press 3 D. Wendell Guest & Staff bus All others Tail usss 3:50 pm - 3:55 pm 4:00 pm 4:05 pm 4:07 pm 4:12 pm 4:15 pm 4:20 pm l PRESS NOTE: Press filing area, National Guard Terminal. Press facilities: --- lq ld IS Senator proceeds to conference room, Air National Guard Terminal. Senator arrives conference room for local press interviews. Television interview ---- Interviewer: Randy Gover. KOLR-TV (CBS Affiliate) Airtime: 6:00 pm, 10/18/76 KOLR-TV interview concludes...!.. Television interview -- KY-3 TV (NBC Affiliate) Interviewer: Patrick Van Horn. Airtime: 6:00 pm 10/18/76 KY-3 interview concludes Television interview --- KMTC-TV (ABC Affiliate) Interviewer: Barry Johnson. Airtime: 5:30 pm 10/18/76 KMTC-TV interview concludes. Page 17 of 25

18 -18-4:20 pm 4:25 pm Senator departs conference room and proceeds to motorcade for boarding. MOTORCADE DEPARTS Springfield Municipal Airport en route Battlefield Mall Shopping Center. (Driving time: 25 minutes) 4:50 pm MOTORCADE ARRIVES Battlefield Mall Shopping Center for rally. CROWD SITUATION GUEST AND STAFF INSTRUCTIONS: Proceed to assigned area behind speakers platform. PRESS NOTE: Press proceed to press platform. Camera throw 40' Senator, escorted by Congressman Taylor and Lieutenant Governor Phelps, proceeds to platform and remains standing. 4:55 pm 4:52 pm Introduction of the Senator by Congressman Taylor. Senator's remarks begin. FULL PRESS COVERAGE 5:10 pm Senator's remarks conclude. for boarding. Assignments as on arrival. Senator departs platform and greets crowd. ~ :.-_. f.. 5:25 pm 5:30 pm Senator departs rally and proceeds to motorcade for boarding. MOTORCADE DEPARTS Battlefield Mall Shopping Center en route Sheraton Inn. (Driving time: 5 minutes) Page 18 of 25

19 -19-5:35 pm MOTORCADE ARRIVES Sheraton Inn. Senator will be met by: Mr. Tracey Kimberlin, Assistant Manager, Sheraton Inn. GUEST AND STAFF INSTRUCTIONS: Staff office Rooms 241 and 243. Proceed to assigned rooms. PRESS NOTE: Press will overnight at Inn. Press will be pre-registered. may be picked up in main lobby. Sheraton Room keys PRESS NOTE: Press center located Rooms 118 & 120. Press facilities: 10 LD's 2 televisions 5:40 pm Senator proceeds to Suite, No Senator arrives Suite. PERSONAL/STAFF TIME: 50 minutes. PRESS NOTE: Press filing time 50 minutes. 6:30 pm Senator departs Suite and proceeds to Sterling Price Room. PRESS NOTE: Press proceed to press platform, Sterling Price Room, main floor, to pre-position for Senator's remarks. Camera throw 35' 6:35 pm 6:50 pm 6:52 pm Senator arrives Sterling Price Room for GOP Reception. CROWD SITUATION Senator informally greets reception guests. Senator proceeds to podium and remains standing. Introduction of the Senator by George Donnagan, Southern Missouri Area Coordinator. Page 19 of 25

20 -20-6:55 pm Senator's remarks begin. FULL PRESS COVERAGE 7:10 pm Senator's remarks conclude. Senator departs Reception and proceeds to Suite. 7:15 pm Senator arrives Suite. PERSONAL/STAFF TIME: 30 minutes. 7:45 pm Senator departs Suite and proceeds to motorcade for boarding. GUEST AND STAFF INSTRUCTIONS: Event is at private residence which does not have facilities to permit invitation of staff. 7:50 pm MOTORCACE DEPARTS Sheraton Inn en route residence of Dr. J. Milne, 2758 White Oak, Springfield, Missouri. PRESS POOL FOLLOWS (Driving time: 5 minutes) 7:55 pm MOTORCADE ARRIVES Milne Residence for reception honoring Lieutenant Governor William Phelps. PRESS POOL COVERAGE Senator will be met by: Lieutenant Governor Phelps Dr. J. Milne, host of reception Senator informally greets reception guests..-.. =-~. c.. 8:25 pm 8:30 pm 8:35 pm Senator thanks hosts, departs reception and proceeds to motorcade for boarding. MOTORCADE DEPARTS Milne Residence en route Sheraton Inn. (Driving time: 5 minutes) MOTORCADE ARRIVES Sheraton Inn. Page 20 of 25

21 -21- Senator proceeds to Suite. 8:40 pm Senator arrives Suite. GUEST AND STAFF INSTRUCTIONS: You are free for the evening. PRESS NOTE: evening. You are free for the OVERNIGHT Tuesday,- 19 October 1976 BAGGAGE CALL: 7:30 am GUEST AND STAFF INSTRUCTIONS: Baggage will be accepted in staff office, Room 241, no later than 7:30 am. PRESS NOTE: Baggage will be accepted in the Press center, room 118 & 120, no later than 7:30 am. 8:05 am GUEST AND STAFF INSTRUCTIONS: Staff viewing area available, Sterling Price Room, for Senator's remarks. 8:10 am Senator departs Suite and proceeds to Sterling Price Room.. :. :.- _., f.. 8:12 am Senator arrives Sterling Price Room for Businessman's Breakfast. ATTENDANCE: PRESS NOTE: Press proceed to press platform. Page 21 of 25

22 -22- NOTE: Senator will be announced upon his arrival by Congressman Taylor. 8:15 am 8:30 am 8:25 am Senator proceeds to head table and is seated with Congressman Taylor, Lieutenant Governor Phelps and Mr. George Donnagan. Introduction of the Senator by Congressman Taylor Senator's remarks begin. FULL PRESS COVERAGE 8:45 am Senator's remarks conclude. for boarding. Assignments as on arrival. 8:50 am _ 8:55 am Senator departs Sterling Price Room and proceeds to motorcade for boarding. MOTORCADE DEPARTS Sheraton Inn en route George Nixon Farm. 9:15 am (Driving time: 20 minutes) MOTORCADE ARRIVES George Nixon Farm for address to local farmers. Senator will be met by: Mr. George Nixon Congressman Taylor GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area. PRESS NOTE: Press proceed to press area, flat bed truck. 9:30 am Senator, escorted by Mr. Nixon and Congressman Taylor, tour farm, view equipment and meet with local farmers. Senator proceeds to podium. Introduction of the Senator by Congressman Taylor. Page 22 of 25

23 -23-9:35 am Senator's remarks begin. FULL PRESS COVERAGE 9:45 am Senator's remarks conclude. for boarding. Assignments as on arrival. 9:50 am 9:55 am Senator thanks Mr. Nixon and proceeds to motorcade for boarding. MOTORCADE DEPARTS Nixon Farm en route Springfield Municipal Airport. (Driving time: 25 minutes) '10:20 am MOTORCADE ARRIVES Springfield Municipal Airport. GUEST AND STAFF INSTRUCTIONS: Please board aircraft during press filing time. PRESS NOTE: Press filing area on ramp. Press facilities: 10 LD's Press filing time 20 minutes 10:40 am CAMPAIGN EXPRESS DEPARTS Springfield Municipal Airport en route Oklahoma City, Oklahoma. (Flying time: 55 minutes) (No time change) 11:35 am CAMPAIGN EXPRESS ARRIVES Oklahoma City Airport.. :.. ::.-... Page 23 of 25

24 CONTACT SHEET Sunday, 17 October 1976 Waterloo, Iowa Waterloo, Iowa Airport - Manager Lloyd Turner Operations Manager, Gary Coffman (319) Ramp phone - (319) American Soybean Association (319) (319) Civic Center - Manager Jim Yancy (319) Superintendent Jerry Elisde Sioux City Iowa October 1976 Roy McCoy, Graham Aviation Manager - (712) Hilton Hotel Manager - Regis Lesko (712) Stockyards - Mr. Richard Welding (712) Staff office, Hilton Hotel (712) /6/7/8 Cape Giradeau, Missouri 18 October 1976 Bob Gass, Airport Manager - (314) Southeastern Missouri University, President Leestamper - (314) Holiday Inn Manager, David Bowers - (314) Holiday Inn Staff office - (314) /5 ; :.. -:..--. C:. Springfield, Missouri October 1976 Airport Manager, Robert Hanzik - (417) Battlefield Mall Shopping Center, Nancy Dillard, Manager - (417) Page 24 of 25

25 ~ :..-.. C;. This document is from the collections at the Dole Archives, University of Kansas Sheraton Inn - (417) Sheraton Inn Staff office - (417) /2/3/4 Dr. J. Milne residence - (417) George Nixon Farm - (417) Page 25 of 25